کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4594527 | 1335765 | 2011 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Cyclotomic polynomial coefficients a(n,k) with n and k in prescribed residue classes
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Let a(n,k) be the kth coefficient of the nth cyclotomic polynomial. Ji, Li and Moree (2009) [2] showed that . In this paper we will determine .
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 131, Issue 10, October 2011, Pages 1852-1863
Journal: Journal of Number Theory - Volume 131, Issue 10, October 2011, Pages 1852-1863